# SDR CA100726010

- Difficulty date: July 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: E, A

## Discrepancy

DURING A REPOSITIONING FLIGHT, AT APPROX 5000 FT, CREW REPORTED ITT EXCEEDED RED LINE AFTER POWER REDUCTION AND ENGINE STARTED TO VIBRATE. THE CREW SECURED THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING AT POINT OF ORIGIN.   A LOCAL MFG FIELD SUPPORT REPRESENTATIVE IS ASSISTING WITH TROUBLESHOOTING.
